# SDR CA070523007

- Difficulty date: May 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 369A
- Aircraft time: 14,859 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Condition: Broken
- Location: M/R Blade
- Part time: 3,885 hours
- Component: Blade, Hughes
- Component part number: 369A10045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIN FOUND BROKEN AT FIRST THREAD / SHANK. NUT WAS CAPTURED IN THE HANDLE CLIP.
